# SDR IPXA2024092052030

- Difficulty date: July 28, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 27,180 hours, 10,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113T2201405G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** LH INBD FLAP, TRAILING EDGE AND MID FLAP HAS DENT/DAMAGE INSTALLED L/H INBD MID FLAP LWR PNL I.A.W SRM 51-40-02-0G REV.90 AND BOEING DWG NO:113T2224 SH1 REV: B
